# SDR SIMA20211229002

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,645 hours, 9,705 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Condition: Faulted
- Location: Slat System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF AML 4604436-1, SLAT FAIL MESSAGE ON EICAS DURING CRUISE AND ON LANDING. DECLARED EMERGENCY. -C/A-SLEIGHTED FLAP/SLAT ELECTRONIC CONTROL UNIT FOR T/S PURPOSES. DID NOT FIX PROBLEM. REINSTALLED FLAP/SLAT ELECTRONIC CONTROL UNIT AS REQUIRED IAW EMB 175 AMM 27-53-02. OPS CHECK GOOD. SEE ITEM 3.
